# SDR VTZA95124

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N470UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 814
- Engine: Garrtt TPE33112UA
- System (JASC): 7320 · Fuel Controlling System
- Part: Bypass Valve
- Part number: 8974575
- Condition: Failure
- Location: Lt Eng Fuel
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

IAD-HPN - FLT 6405 - ABORTED THE TAKEOFF, DUE TO THE LEFT ENGINE NOT MAKING TAKEOFF TORQUE.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE OPENED DMI NR 021143 IAW MEL 76-2.  MAINTENANCE LATER CLEARED DMI NR 02113 BY RUNNING ENGINE AND FOUND A FAULTY TTL BYPASS VALVE, AND REPLACED THE VALVE.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (W)
